# SDR CHQA200500068

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N841RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145737
- Aircraft time: 4,998 hours, 4,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND REAR EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED RIGHT HAND EMERGENCY EXIT LIGHT BULB IAW EMB 135 AMM 33-50-10.  OPS CHECK GOOD.  LEFT HAND EMERGENCY OVERWING EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED LEFT HAND OVERWING EMERGENCY EXIT LIGHT BULB IAW EMB 135 AMM 33-50-10.  OPS CHECK GOOD.
